A boundary value problem for monogenic functions in parameter-depending Clifford algebras

Wolfgang Tutschke, Carmen Judith Vanegas

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)113-118
JournalComplex variables and elliptic equations
Volume56
Issue number1-4
Publication statusPublished - 2010

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

A boundary value problem for monogenic functions in parameter-depending Clifford algebras. / Tutschke, Wolfgang; Vanegas, Carmen Judith.

In: Complex variables and elliptic equations, Vol. 56, No. 1-4, 2010, p. 113-118.

Research output: Contribution to journalArticleResearchpeer-review

@article{5f5287a54ad34cea94dda70e84bb329c,
title = "A boundary value problem for monogenic functions in parameter-depending Clifford algebras",
author = "Wolfgang Tutschke and Vanegas, {Carmen Judith}",
year = "2010",
language = "English",
volume = "56",
pages = "113--118",
journal = "Complex variables and elliptic equations",
issn = "1747-6933",
publisher = "Taylor and Francis Ltd.",
number = "1-4",

}

TY - JOUR

T1 - A boundary value problem for monogenic functions in parameter-depending Clifford algebras

AU - Tutschke, Wolfgang

AU - Vanegas, Carmen Judith

PY - 2010

Y1 - 2010

M3 - Article

VL - 56

SP - 113

EP - 118

JO - Complex variables and elliptic equations

JF - Complex variables and elliptic equations

SN - 1747-6933

IS - 1-4

ER -